# SDR A6WA201643728

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,151 hours, 30,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033288
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD AVIONICS ACCESS PANEL 131AL, FASTENER HOLES IN SKIN HAVE 6 FREEZE PLUGS PULLING THROUGH.  REPAIRED LT FWD AVIONICS PANEL HOLES IN FUSELAGE OUTER SKIN IAE REO 601R-53-11-2879, REV A DATED 2016 03 23 & REO 601R-53-11-162 REV C.
